Affordable Access

Access to the full text

Stable distributions and green’s functions for fractional diffusions

Authors
  • Nolan, John P.
Type
Published Article
Journal
Fractional Calculus and Applied Analysis
Publisher
De Gruyter
Publication Date
Feb 25, 2019
Volume
22
Issue
1
Pages
128–138
Identifiers
DOI: 10.1515/fca-2019-0008
Source
De Gruyter
Keywords
License
Yellow

Abstract

Stable distributions are a class of distributions that have important uses in probability theory. They also have a applications in the theory of fractional diffusions: symmetric stable density functions are the Green’s functions of the fractional heat equation. We describe efficient numerical representations for these Green’s functions, enabling their use in numerical solutions of fractional heat equations. We also describe a new connection between stable laws and the Weyl fractional derivative.

Report this publication

Statistics

Seen <100 times